Couldn't find what you looking for?

TRY OUR SEARCH!

I have low potassium,a cyst on my right adrenal gland,high blood pressure and I have recently had a vein sampling done which revealed high aldosterone on my left adrenal gland which was puzzeling to my Nephrologist. Now I'm going to see an endocronologist to get a second opinion regarding surgery to remove the cyst on the right adrenal gland. all of my doctors seem to think they should leave it alone because of the high blood pressure,but I'm 56 years old and have to wear depends at night to avoid bed wetting. I take 8 K-dur 20 meq's each per day to keep my potassium at 3.2. I also take aldactone,nifedipine er,atenolol,nexium,prozac and valium. I am misserable. I am gaining weight don't have any energy and am very depressed. What can an endocronogist do for me? Thanks,Donna

Loading...

Hi Donna,

You are in a bit complicated condition here and on lot of medication. Hyperaldosteronism is a condition that is caused by low potassium and high blood pressure. It is rare disease but it fits your symptoms. You can ask your doctor about the condition a little more and hopefully he will explain it. The thing is that it can be caused by a cyst or a benign tumor on one of the adrenal glands.

Surgery is advised here as much as I know, however you will need to see this with your endocrinologist. When are you going for the visit? Procedure is not simple and it depends on the case if they can just remove the cyst or have to remove the whole gland.

 

Best regards

Reply

Loading...

Please if there's help...have had awful symptoms..intense night sweats..chronic diarrhea heart palpitations no appetite and significant weight loss high blood pressure...first labs strongly suggests pheochromocytoma....then Dr says clinical findings rule that out...i am a 42 yr old female period stopped at 30?? My symptoms seem to match first lab tests...now I feel as though I am being dismissed yet again...have been diagnosed apprx ten yrs ago with Hashimoto...but after labs said levels were normal was toldthere was no need to continue with synthroid... I have zero quality of life...no sleeping either
Reply

Loading...